# SDR 9518126309

- Difficulty date: November 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N669US
- Make and model: Boeing 747451
- Aircraft serial: 24224
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TPE - DURING LINE CHECK, THE FLOOR EMERGENCY OATH LIGHTS BETWEEN ROWS 36L TO 42L WERE FOUND INOPERATIVE.  RECONNECTED LOOSE LIGHT ASSEMBLY PIN AND OPERATIONAL CHECK OK.
